Our expert says:
Dear worried married women
This is a rather complicated situation and would require specific indefinite investigations. It would be prudent to ask your gynaecologist whether he had done any ovarian drilling as this may result in the absence of menstruation but can be reversed in certain instances. As a test one should use the oral contraceptive pill for a month or two to see whether you have a withdrawal bleed on that (or a menstrual bleeding) should you not experience any bleeding on the contraceptive pill, then the possibility of structural damage from the vigorous scraping might well be the cause (Ashermans syndrome). Before starting the pill I would recommend that you repeat your blood screens, including the thyroid as well as prolactin levels, the ovarian hormone levels, just to be certain
Answered by Dr M.I.Cassim
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.